# SDR ASAA0791430

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 12,116 hours, 4,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A322321
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RAMP HIT AIRCRAFT WITH BELT LOADER AT FWD CARGO DOOR AFT EDGE DAMAGED AT BS 450 AND WL 155.  REPAIRED IAW SRM 53-00-01 REPAIR 25.
